# SDR SWAA2020012840851

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 33,738 hours, 20,418 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB 4 HSS 120.30, THE NR 4 STIFFENER MOST AFT STIFFENER CRACKED.    REPAIRED THE STIFFENER IAW SRM.
